MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE ¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE ¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385101
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd q-syte ¿ extension set there was air in the line.The following was received by the initial reporter: verbatim: air in line.
 
Additional Manufacturer Narrative
Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.
 
Event or Problem Description
It was reported while using the bd q-syte ¿ extension set there was air in the line.The following was received by the initial reporter: air in line.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 1 sample submitted for evaluation.The reported issue of air bubbles / air in line was not confirmed upon inspection and testing of the sample.The sample underwent leakage testing, and no air bubbles were observed.No irregularities were found during sample inspection.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.
 
Event or Problem Description
No new information but a late sample was received.Air in line.

Brand Name
BD Q-SYTE ¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17339416
Report Number9610847-2023-00179
Device Sequence Number12486005
Product Code FPA
UDI-Device Identifier00382903851010
UDI-Public(01)00382903851010
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number385101
Device Catalogue Number385101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer07/20/2023
11/15/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/09/2023
11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown